# SDR 2021F00292

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30642
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250112
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOESN´T  UP. FRM 326 075 00. CORRECTIVE ACTION: HAS BEEN REPLACEMENT S1060 IAW  32-35-11-1 PG 1 AND PERFORMED LANDING GEAR OPERATIONAL TEST TASK 32-32-00710-801
